RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 921–926 (Mi mz5836)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary conditions for the coperiodicity of quotients of direct products of Abelian groups

A. M. Ivanov


Full text: PDF file (536 kB)

English version:
Mathematical Notes, 1984, 35:6, 484–487

Bibliographic databases:

UDC: 519.4
Received: 10.01.1983

Citation: A. M. Ivanov, “Necessary conditions for the coperiodicity of quotients of direct products of Abelian groups”, Mat. Zametki, 35:6 (1984), 921–926; Math. Notes, 35:6 (1984), 484–487

Citation in format AMSBIB
\Bibitem{Iva84}
\by A.~M.~Ivanov
\paper Necessary conditions for the coperiodicity of quotients of direct products of Abelian groups
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 921--926
\mathnet{http://mi.mathnet.ru/mz5836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753057}
\zmath{https://zbmath.org/?q=an:0557.20032}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 484--487
\crossref{https://doi.org/10.1007/BF01139956}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100032}


Linking options:
  • http://mi.mathnet.ru/eng/mz5836
  • http://mi.mathnet.ru/eng/mz/v35/i6/p921

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020